Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 150, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 10, 2009, 8:53 PM EDT for 4 counties in Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2009, 8:53 PM EDT (00:53 UTC)
- Expired
- Apr 10, 2009, 9:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Barrow County, GA, Gwinnett County, GA, Oconee County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 110 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:39 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.9 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 110053
SVRFFC
GAC013-135-219-297-110130-
/O.NEW.KFFC.SV.W.0150.090411T0053Z-090411T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARROW COUNTY IN NORTH CENTRAL GEORGIA
EAST CENTRAL GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
NORTH CENTRAL WALTON COUNTY IN NORTH CENTRAL GEORGIA
NORTHWESTERN OCONEE COUNTY IN NORTHEAST GEORGIA
* UNTIL 930 PM EDT
* AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR DACULA...
MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AUBURN...CARL...BETHLEHEM...WINDER...STATHAM AND BOGART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING
FOR GEORGIA.
&&
LAT...LON 3406 8367 3406 8363 3405 8361 3405 8357
3402 8354 3396 8353 3393 8350 3386 8351
3388 8397 3404 8394 3406 8368
TIME...MOT...LOC 0054Z 264DEG 38KT 3396 8385
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 5:23 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 10, 5:23 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 523 PM EDT FRI APR 10 2009 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... HIGH RISK OF SEVERE TSTMS AND 30 PERCENT CHANCE OF TORNADOES HAS DEVELOPED OVER NORTHWEST GA THIS AFTERNOON AND EVENING. THE 18Z FFC SOUNDING SHOWS THE ATMOSPHERE HAS DESTABILIZED QUICKLY WITH THE DIURNAL HEATING. LI MINUS 5.3...CAPE 1800 J/KG...AND SR HELICITY OF 317. ALSO LOCALLY HEAVY RAIN EXPECTED WITH THE STRONG TSTMS... PW 1.1 INCH AND K INDEX OF 37. HOWEVER...STORMS ARE EXPECTED TO MOVE AT 50 MPH SO INTENSE...BUT BRIEF HEAVY RAIN SHOULD OCCUR WITH TEMPORARY STREET FLOODING OR PONDING ON ROADS. ALL SEVERE TSTM PARAMETERS ARE BEING MET WITH THE POTENTIAL OF GOLF BALL SIZED HAIL. WITH THE STRONG LLJ MOVING INTO THE AREA...WILL BE CONTINUING THE WIND ADVISORY FOR THE MOUNTAINS THROUGH MIDNIGHT. UPPER LOW IS ABSORBED BY LONGWAVE TROUGH AND IS ONLY A SHORTWAVE IMPULSE BY THE TIME THE SYSTEM MOVES OUT ON SATURDAY. HIGH AMPLITUDE PATTERN IN PLACE ALLOWS A COOL HIGH PRESSURE TO SLIDE EAST ACROSS SOUTHERN CANADA AND RIDGE DOWN THE EASTERN SLOPES OF THE APPALACHIANS ON SUNDAY. CURRENT ADVERTISED HIGH TEMPS MAY BE TOO WARM AS CLASSICAL CAD SETS UP. THIS WILL BE A FACTOR ON MONDAY AS MEANWHILE ANOTHER SYSTEM GEARS UP OVER THE SOUTHERN PLAINS. MERGED MAV AND MET GUIDANCE FOR MIN TEMPS TONIGHT AND MAX TEMPS SATURDAY. POPS WERE INCREASED AROUND 10 PERCENT OVER NORTH GA THIS EVENING. OTHERWISE...MAV MOS GUIDANCE WAS GENERALLY ACCEPTED FOR THE REMAINDER OF THE SHORT TERM FORECAST PERIOD. .LONG TERM /MONDAY THROUGH FRIDAY/... ECMWF (00Z RUN) IS SLOWER THAN THE GFS WITH THIS NEXT SYSTEM... WHICH IS PROBABLY A MORE REASONABLE SOLUTION GIVEN THE AMPLITUDE OF THE RIDGE OVER THE EASTERN PART OF THE COUNTRY AND THE STRENGTH OF THE CAD...THOUGH THE ECMWF DOES NOT USUALLY HANDLE CAD VERY WELL. THE COLD DOME IN NORTHEAST GEORGIA WILL CERTAINLY HAVE A STABILIZING INFLUENCE...BUT THEN AGAIN THE INHERENT HELICITY ASSOCIATED WITH THE WEDGE FRONT...WHEREVER IT SETS UP...MAY PROVIDE FOR AN INTERESTING SITUATION AS THE COLD FRONT APPROACHES MONDAY MORNING. ECMWFS TIMING WOULD IMPLY INCREASED INSTABILITY WITH THE SLIGHTLY SLOWER EASTWARD PROGRESSION...BUT BOTH MODELS ARE INDICATING A LOT OF PRECIP IN THE NORTHERN GULF/FLORIDA PANHANDLE...WHICH MAY SERVE TO CUT OFF THE DOWNSTREAM PRECIPITATION (THAT IS...US). IN ANY EVENT...IT COULD BE A POTENTIAL SEVERE WEATHER PRODUCER ALONG THE WEDGE FRONT...OR SIMPLY A RAIN-MAKER WITH THE COOL OVERRUNNING PRECIPITATION. GFS MOVES US INTO A NEAR-ZONAL FLOW PATTERN BY MIDWEEK AS THE UPPER LOW SHIFTS NORTHEAST TOWARD THE GREAT LAKES...WHEREAS THE ECMWF KEEPS THE UPPER LOW FURTHER SOUTH (OHIO VALLEY) WITH A DEEPER TROUGH AND PRECIP LINGERING. SHOULD HAVE A LULL FOR A DAY OR SO BEFORE THE NEXT LOW IN THE VERY PROGRESSIVE SERIES OF SYSTEMS APPROACHES. CONFIDENCE EXTREMELY LOW THIS FAR OUT AS GFS HAS SIGNIFICANT AMOUNT OF CONVECTIVE PRECIP (WITH A LOT OF FEEDBACK) ACROSS THE DEEP SOUTH THURSDAY MORNING WHILE ECMWF IS STILL IN THE SOUTHERN PLAINS. HAVE TAKEN A COMPROMISE ON THE TIMING AND HAVE KEPT POPS TO AT MOST LOW CHANCE. && .AVIATION... LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS NORTHWEST GEORGIA THIS AFTERNOON...ASSOCIATED WITH STRONG COLD FRONT PUSHING ACROSS THE LOWER MISSISSIPPI VALLEY REGION. CURRENT MOVEMENT AND SPEED SHOULD PUT THE LINE IN THE METRO ATL AREA 23Z-01Z TIME FRAME. LOW VFR TO MVFR CIGS SHOULD CONTINUE TO DOMINATE TAF SITES THROUGH THE EVENING...WITH VSBYS GENERALLY 6+...EXCEPT BRIEFLY LOWERING IN THE IFR RANGE IN THUNDERSTORMS. LOOK FOR WIDESPREAD CIGS IN THE 1 TO 2 THSD FT RANGE LATE TONIGHT INTO SATURDAY MORNING...THEN CIGS LIFTING INTO 25 TO 35 HUNDRED RANGE MOST PLACES BY LATE MORNING. GUSTY SOUTHWEST WINDS (10 TO 15 KTS WITH GUST TO 25KTS)THIS EVENING AHEAD OF FRONT...BECOMING WEST TO NORTHWEST GENERALLY AFTER MIDNIGHT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 54 71 47 70 52 / 60 0 0 0 70 ATLANTA 52 67 48 71 55 / 60 0 0 0 70 BLAIRSVILLE 47 62 41 66 50 / 70 0 0 0 60 CARTERSVILLE 50 66 43 72 54 / 50 0 0 0 70 COLUMBUS 57 75 52 77 60 / 40 0 0 0 70 GAINESVILLE 52 65 47 69 51 / 70 0 0 0 60 MACON 56 76 49 76 57 / 50 0 0 0 70 ROME 51 69 45 73 57 / 50 0 0 0 70 PEACHTREE CITY 51 69 44 72 55 / 50 0 0 0 70 VIDALIA 62 76 52 74 56 / 30 0 0 0 40 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL... HARALSON...HEARD...HENRY...JACKSON...LUMPKIN...MADISON... MURRAY...NEWTON...NORTH FULTON...OCONEE...PAULDING...PICKENS... POLK...ROCKDALE...SOUTH FULTON...TOWNS...UNION...WALTON...WHITE. WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING ZONES: CHATTOOGA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN... MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE. TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...WALKER...WHITFIELD. && 16
Hazardous weather outlook, Apr 10, 11:22 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1122 AM EDT FRI APR 10 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1122 AM EDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A STRONG SPRING STORM SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY REGION THIS AFTERNOON AND INTO THE LOWER OHIO VALLEY REGION DURING THE EVENING HOURS. THIS SYSTEM WILL DRAG A STRONG COLD FRONT ACROSS NORTH AND CENTRAL GEORGIA DURING THE EVENING AND EARLY MORNING HOURS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING...LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DISCUSSION... INCREASING SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM WILL SERVE TO INCREASE MOISTURE AND INSTABILITIES OVER THE REGION THROUGH THE AFTERNOON. AS THE UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT MOVE INTO THE TENNESSEE VALLEY THIS AFTERNOON...THE ATMOSPHERE WILL RAPIDLY DESTABILIZE. CAPES WILL INCREASE TO 1200 TO 1800 AHEAD OF THE COLD FRONT WITH LIFTED INDEX VALUES DECREASING TO AROUND -5. THE GREATEST THREAT OF STRONG STORMS WILL OCCUR BETWEEN THE EARLY AFTERNOON AND LATE EVENING HOURS. AS THE COLD FRONT APPROACHES NORTHWEST GEORGIA BY MID TO LATE AFTERNOON....STRONG TO SEVERE STORMS WILL LIKELY BECOME MORE NUMEROUS...SPREADING EASTWARD ACROSS NORTH AND CENTRAL GEORGIA DURING THE EVENING HOURS. ALTHOUGH THE THREAT OF SEVERE WEATHER EXISTS ACROSS THE ENTIRE STATE....THE GREATER LARGE HAIL AND ISOLATED TORNADO THREAT WILL BE GENERALLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO MILLEDGEVILLE...WHERE MORE FAVORABLE VERTICAL WIND SHEAR AND TEMPERATURE PROFILES WILL OCCUR. THE SEVERE WEATHER THREAT WILL GREATLY DIMINISH AFTER MIDNIGHT WITH THE PASSAGE OF THE COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT...AND AGAIN THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 10, 8:07 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 3 N NEWNAN 33.42N 84.79W
04/10/2009 E1.00 INCH COWETA GA NWS EMPLOYEE
&&
JLFLocal storm report, Apr 10, 8:08 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 2 N SHARPSBURG 33.37N 84.65W
04/10/2009 E0.75 INCH COWETA GA NWS EMPLOYEE
&&
JLFLocal storm report, Apr 10, 8:21 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
821 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL ADAIRSVILLE 34.37N 84.91W
04/10/2009 E2.00 INCH BARTOW GA PUBLIC
2 INCH HAIL.
0703 PM HAIL 3 N NEWNAN 33.42N 84.79W
04/10/2009 E1.00 INCH COWETA GA NWS EMPLOYEE
0725 PM HAIL SHARPSBURG 33.34N 84.65W
04/10/2009 E0.75 INCH COWETA GA PUBLIC
0706 PM HAIL 3 NW SHARPSBURG 33.37N 84.68W
04/10/2009 E0.25 INCH COWETA GA PUBLIC
0725 PM HAIL PEACHTREE CITY 33.39N 84.57W
04/10/2009 E0.75 INCH FAYETTE GA PUBLIC
&&
JLFLocal storm report, Apr 10, 8:28 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL TAYLORSVILLE 34.09N 84.99W
04/10/2009 E1.75 INCH BARTOW GA PUBLIC
0630 PM HAIL TAYLORSVILLE 34.09N 84.99W
04/10/2009 E1.75 INCH BARTOW GA PUBLIC
0740 PM HAIL ARAGON 34.05N 85.06W
04/10/2009 E1.75 INCH POLK GA PUBLIC
0738 PM HAIL 3 W ROCKMART 34.01N 85.10W
04/10/2009 E1.75 INCH POLK GA PUBLIC
&&
JLFLocal storm report, Apr 10, 8:35 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL VILLA RICA 33.73N 84.92W
04/10/2009 E1.00 INCH CARROLL GA PUBLIC
0728 PM HAIL 2 E ALPHARETTA 34.07N 84.24W
04/10/2009 E0.88 INCH FULTON GA PUBLIC
&&
JLFLocal storm report, Apr 10, 8:52 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL BROOKS 33.29N 84.46W
04/10/2009 E0.75 INCH FAYETTE GA PUBLIC
&&
JLFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:01 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 44 min |
| Apr 10, 8:07 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Spalding | 53 min |
| Apr 10, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Douglas, Fulton, Paulding | 52 min |
| Apr 10, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 31 min |
| Apr 10, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 55 min |
| Apr 10, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison, Oglethorpe | 52 min |
| Apr 10, 8:26 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Rockdale, Walton | 49 min |
| Apr 10, 8:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding | 27 min |
| Apr 10, 8:39 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Henry | 55 min |
| Apr 10, 8:46 PM EDT | Tornado Warning | FFC | Jasper, Putnam | 35 min |
| Apr 10, 8:49 PM EDT | Tornado Warning | FFC | DeKalb, Gwinnett | 23 min |
| Apr 10, 8:54 PM EDT | Tornado Warning | FFC | Butts, Henry, Spalding | 51 min |
| Apr 10, 9:02 PM EDT | Tornado Warning | FFC | Chattahoochee, Muscogee | 58 min |
| Apr 10, 9:09 PM EDT | Tornado Warning | FFC | DeKalb, Newton, Rockdale, Walton | 39 min |
| Apr 10, 9:13 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren | 47 min |
| Apr 10, 9:19 PM EDT | Tornado Warning | FFC | Jasper | 41 min |
| Apr 10, 9:20 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 28 min |
| Apr 10, 9:32 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Rockdale | 43 min |
| Apr 10, 9:32 PM EDT | Tornado Warning | FFC | Hancock, Warren | 43 min |
| Apr 10, 9:35 PM EDT | Tornado Warning | FFC | Greene, Morgan, Oconee, Oglethorpe | 40 min |
| Apr 10, 9:45 PM EDT | Tornado Warning | FFC | Jasper, Putnam | 32 min |
| Apr 10, 9:49 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale, Walton | 32 min |
| Apr 10, 9:57 PM EDT | Tornado Warning | FFC | Chattahoochee, Marion | 34 min |
| Apr 10, 9:57 PM EDT | Tornado Warning | FFC | Baldwin, Jones | 19 min |
| Apr 10, 10:05 PM EDT | Tornado Warning | FFC | Hancock | 40 min |
| Apr 10, 10:07 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 68 min |
| Apr 10, 10:13 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Newton, Putnam, Walton | 62 min |
| Apr 10, 10:18 PM EDT | Tornado Warning | FFC | Macon, Schley, Sumter | 42 min |
| Apr 10, 10:26 PM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 64 min |
| Apr 10, 10:29 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 61 min |
| Apr 10, 10:34 PM EDT | Tornado Warning | FFC | Butts, Jasper, Newton | 30 min |
| Apr 10, 10:42 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Spalding | 48 min |
| Apr 10, 10:49 PM EDT | Tornado Warning | FFC | Baldwin, Hancock, Putnam | 56 min |
| Apr 10, 10:50 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Macon, Sumter | 55 min |
| Apr 10, 10:52 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 37 min |
| Apr 10, 10:56 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Taliaferro, Warren | 64 min |
| Apr 10, 11:00 PM EDT | Tornado Warning | FFC | Marion, Stewart, Webster | 45 min |
| Apr 10, 11:22 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe | 53 min |
| Apr 10, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 48 min |
| Apr 10, 11:31 PM EDT | Tornado Warning | FFC | Pulaski, Wilcox | 44 min |
| Apr 10, 11:33 PM EDT | Tornado Warning | FFC | Sumter | 57 min |
| Apr 10, 11:38 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Washington | 67 min |
| Apr 10, 11:38 PM EDT | Tornado Warning | FFC | Stewart | 37 min |
| Apr 10, 11:44 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 61 min |
| Apr 10, 11:53 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 36 min |
| Apr 10, 11:53 PM EDT | Tornado Warning | FFC | Glascock, Jefferson, Warren | 37 min |
| Apr 10, 11:59 PM EDT | Tornado Warning | FFC | Webster | 32 min |
| Apr 11, 12:13 AM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 36 min |
| Apr 11, 12:16 AM EDT | Tornado Warning | FFC | Crisp | 45 min |
| Apr 11, 12:44 AM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 18 min |
| Apr 11, 12:44 AM EDT | Tornado Warning | FFC | Wilcox | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.